Weak Adjoint Functors.
Mathematische Zeitschrift, Tome 122 (1971), pp. 1-9
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__122_171575,
author = {Paul C. Kainen},
title = {Weak {Adjoint} {Functors.}},
journal = {Mathematische Zeitschrift},
pages = {1--9},
year = {1971},
volume = {122},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__122_171575/}
}
Paul C. Kainen. Weak Adjoint Functors.. Mathematische Zeitschrift, Tome 122 (1971), pp. 1-9. http://geodesic.mathdoc.fr/item/MZ_1971__122_171575/